Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 11, 2017, 9:44 PM CDT for Grant County, Wisconsin; Clayton County, Iowa. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 11, 2017, 10:45 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:50 PM CDT | HAIL 0.88 | Garnavillo, IA | |
| Jul 11, 9:53 PM CDT | HAIL 1.75 | 1 N Garber, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted.
510
WUUS53 KARX 120244
SVRARX
IAC043-WIC043-120345-
/O.NEW.KARX.SV.W.0155.170712T0244Z-170712T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
944 PM CDT TUE JUL 11 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Clayton County in northeastern Iowa...
Southwestern Grant County in southwestern Wisconsin...
* Until 1045 PM CDT
* At 943 PM CDT, a severe thunderstorm was located near Guttenberg,
moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Cassville around 955 PM CDT.
Other locations impacted by this severe thunderstorm include Beetown,
Glen Haven, Bagley, North Buena Vista and Garber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4273 9143 4297 9127 4279 9076 4267 9087
4267 9090 4265 9090 4264 9131
TIME...MOT...LOC 0243Z 294DEG 32KT 4272 9113
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
CA4 follow-up statements
424
WWUS53 KARX 120257
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
957 PM CDT TUE JUL 11 2017
IAC043-WIC043-120345-
/O.CON.KARX.SV.W.0155.000000T0000Z-170712T0345Z/
Clayton IA-Grant WI-
957 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN CLAYTON AND SOUTHWESTERN GRANT COUNTIES...
At 956 PM CDT, a severe thunderstorm was located near Cassville, or
10 miles southeast of Guttenberg, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. At 952 PM CDT, golf ball size hail was
reported just north of Garber. This storm also has a
history of blowing down power poles.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Clayton and southwestern Grant Counties, including the
following locations: Beetown, Glen Haven, Bagley, North Buena Vista
and Garber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4272 9142 4293 9115 4279 9076 4267 9087
4267 9090 4265 9090 4264 9131
TIME...MOT...LOC 0256Z 294DEG 32KT 4267 9099
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
CA832
WWUS53 KARX 120323
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1023 PM CDT TUE JUL 11 2017
IAC043-WIC043-120345-
/O.CON.KARX.SV.W.0155.000000T0000Z-170712T0345Z/
Clayton IA-Grant WI-
1023 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN CLAYTON AND SOUTHWESTERN GRANT COUNTIES...
At 1022 PM CDT, a severe thunderstorm was located over Sageville, or
near Dubuque, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Law enforcement. This storm has a history of producing golf
ball size hail and damage to power poles.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Guttenberg, Cassville, Beetown, Glen Haven, Bagley, North Buena
Vista, Osterdock, Clayton, Millville, Turkey River, Fairview, Nelson
Dewey State Park, County Roads X 47 And C 7 X, North Andover, Lock
And Dam 10, Updegraff, Hurricane and Jellystone Park Near Bagley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4293 9115 4279 9076 4267 9087 4267 9090
4265 9090 4264 9125 4276 9124
TIME...MOT...LOC 0322Z 294DEG 32KT 4257 9070
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CA841
WWUS53 KARX 120333
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1033 PM CDT TUE JUL 11 2017
IAC043-WIC043-120345-
/O.CON.KARX.SV.W.0155.000000T0000Z-170712T0345Z/
Clayton IA-Grant WI-
1033 PM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN CLAYTON AND SOUTHWESTERN GRANT COUNTIES...
At 1032 PM CDT, a severe thunderstorm was located near Holy Cross, or
12 miles southeast of Guttenberg, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Law enforcement. This storm has a history of producing golf
ball size hail and wind damage.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cassville, North Buena Vista, Osterdock, Millville, Turkey River,
Nelson Dewey State Park and Hurricane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4280 9098 4279 9076 4267 9087 4267 9090
4265 9090 4265 9120 4275 9115
TIME...MOT...LOC 0332Z 294DEG 18KT 4265 9096
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CA720
WWUS53 KARX 120340
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1040 PM CDT TUE JUL 11 2017
IAC043-WIC043-120349-
/O.EXP.KARX.SV.W.0155.000000T0000Z-170712T0345Z/
Clayton IA-Grant WI-
1040 PM CDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON AND
SOUTHWESTERN GRANT COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small
hail, gusty winds, and heavy rain are still possible with this
thunderstorm.
LAT...LON 4280 9098 4279 9076 4267 9087 4267 9090
4265 9090 4265 9120 4275 9115
TIME...MOT...LOC 0339Z 294DEG 32KT 4263 9090
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:38 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 11, 6:38 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
638 PM CDT Tue Jul 11 2017
.SHORT TERM...(This evening through Thursday night)
Issued at 213 PM CDT Tue Jul 11 2017
Early this afternoon, a warm front extended from northwest Iowa
into east-central Iowa and northern Illinois. This front has been
making some slow northward progress and just how much more it will
make will have a big impact on where the heavy rain falls tonight.
Water vapor satellite shows a weak short wave trough moving across
the Missouri River Valley. A line of showers and isolated storms
has develop ahead of this wave and north of the warm front across
northern Iowa. None of the hi-res meso-scale models are handling
this activity very well as they are all underdone or do not even
indicate this activity. The 11.16Z HRRR is probably the closest to
reality but it shows this dying off rapidly this afternoon which
seems to contradict radar data which suggests it is in a steady
state. If this activity continues through the afternoon, it should
serve to delay the northward movement of the front so that by
tonight it could end up right across the forecast area. The 11.12Z
models all continue another short wave trough coming out of the
Dakotas and across Minnesota into northern Wisconsin tonight. This
wave does look to come close enough to produce weak pv advection
in the 500-300 mb layer. This forcing will be enhanced by the low
level forcing with 5 to 10 ubar/s of up glide expected on the 310K
isentropic surface. The low level moisture transport will increase
this evening and be focused right on the front. This is expected
to be more than sufficient forcing to generate another round of
showers and storms. See the hydro section below for more details
on the heavy rain threat. This convection should form rather
quickly late this evening and then blossom into a complex that
moves east across the area overnight. Some threat for damaging
winds and large hail, especially during the evening hours. Ample
amounts of ML CAPE, up to 3000 J/Kg will be present with 30 to
maybe 40 knots of 0-3 km shear. The large hail threat may become
more limited into the late evening and overnight as the heavy rain
threat becomes more of an issue.
The rain should end early Wednesday morning as the complex moves
off to the east. This could leave most of the area dry for a good
share of the day, but this is an area where the models have
changed their solutions recently. The main upper level trough
hangs back to the northwest of the area as it forms into an upper
level low across southern Manitoba and Ontario. There are now
indications that this will help draw another short wave trough out
of the central Rockies and move it across the region Wednesday
night. This wave looks to ride along the front, which the models
do not push all the far south with the complex of storms tonight.
The 11.12Z GFS and ECMWF are the most similar taking the front
down to the Iowa/Missouri border while the 11.12Z NAM only pushes
it to about Interstate 80. The moisture transport will be focused
on the front again Wednesday night, but it does not look to be as
strong as tonight, and will help form another complex of storms
along and north of the front. With the farther north solution, the
NAM would bring the potential for another round of heavy rains
across the southern parts of the area while the GFS and ECMWF keep
it south of the forecast area. For now, will go with the more
southern solutions but the position of the front will have to be
closely monitored Wednesday.
.LONG TERM...(Friday through Tuesday)
Issued at 213 PM CDT Tue Jul 11 2017
Much of this period looks to be dry as the upper level ridge
builds over the western United States. The Upper Midwest looks to
be on the edge of the westerlies as they top the ridge axis with
some suggestion by the models that a short wave trough could move
across the Great Lakes over the weekend. Based on this, plan to
include some small rain chances across the northeast Saturday
afternoon and night.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 638 PM CDT Tue Jul 11 2017
Watching multiple clusters of thunderstorms across the eastern
Dakotas early this evening. These storms are expected to move
across MN in some form later this evening and into portions of the
Upper MS River Valley mainly overnight. The consistency in track
and evolution of these storms from model run to model run has been
rather poor, so will keep with the idea of VCTS at both TAF
airfields starting at 12.05Z and ending at 12.10Z. Will also keep
VFR conditions at this time, but if thunderstorms do in fact
impact KRST or KLSE, will need to amend for likely lower MVFR/
brief IFR conditions. For the rest of Wednesday, look for mainly
dry VFR conditions. Winds away from thunderstorms will be light
from the south-southeast until eventually turning to the southwest
late in the period.
&&
.HYDROLOGY...
Issued at 213 PM CDT Tue Jul 11 2017
Flash flood watch issued early today to address the potential for
heavy rain falling on areas that were primed by the heavy rain
Sunday night. Once the convective complex develops this evening,
it should transition into a heavy rain maker. The low level
moisture transport will remained focused on the front and into the
area for a good share of the night. There does not look to be much
of a decrease in the CAPE downstream of the area, which will help
maintain a good feed of elevated instability into the complex.
Precipitable waters look to be in the 1.75 to 2 inch range with
warm cloud depths of 4 to 4.5 km. This will make the storms
efficient rain producers and any storm will have the potential for
produce locally heavy rains. Focused the flash flood watch over
the areas that received 1 to 3 inches of rain Sunday night and can
take the least amount of additional rains. The runoff from the
heavy rains will likely result in the some rises on area rivers as
well.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from 10 PM CDT this evening through Wednesday
morning for WIZ033-034-041-042-053-055.
Flash Flood Watch from 10 PM CDT this evening through Wednesday
morning for WIZ043-044.
MN...None.
IA...None.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...Rogers
HYDROLOGY...04Hazardous weather outlook, Jul 11, 12:20 PM CDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1220 PM CDT Tue Jul 11 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032- 054-061-121100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Crawford-Grant- 1220 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are possible this afternoon. Severe weather is not expected. Thunderstorms are likely across the area later this evening and overnight. A few of these could be strong to severe. Heavy rain is possible with any storm, which could result in localized flooding and rises on rivers and streams. Hail and damaging winds are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms chances continue on Wednesday, mainly south and east of La Crosse. A few of these could be strong with gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested tonight. Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ033-034-041>044-053-055-121100- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 1220 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are possible this afternoon. Severe weather is not expected. A flash flood watch is in effect for much of tonight. Thunderstorms are likely across the area later this evening and overnight. A few of these could be strong to severe. Heavy rain is possible with any storm, which could result in flash flooding and rises on rivers and streams. Hail and damaging winds are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms chances continue on Wednesday, mainly south and east of La Crosse. A few of these could be strong with gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested tonight. Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04/Boyne
In the hours before
Special weather statement, Jul 11, 7:46 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service La Crosse WI
746 PM CDT TUE JUL 11 2017
IAZ029-030-120130-
Clayton-Fayette-
746 PM CDT TUE JUL 11 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON AND NORTHERN
FAYETTE COUNTIES...
At 744 PM CDT, radar indicated strong thunderstorms were located
along a line extending from West Union to near Colesburg. Movement
was east at 30 mph.
Winds in excess of 30 mph, half inch hail, and brief heavy rainfall
are possible with these storms.
Locations impacted include...
West Union, Guttenberg, Elkader, Fayette, Garnavillo, Elgin,
Clermont, Hawkeye, Farmersburg, Volga, Wadena, North Buena Vista, St.
Olaf, Garber, Osterdock, Clayton, Elkport, and Millville.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4288 9188 4300 9205 4301 9116 4296 9114
4294 9115 4291 9114 4288 9110 4283 9110
4283 9108 4277 9107 4276 9106 4275 9107
4269 9097 4268 9090 4265 9090 4264 9127
TIME...MOT...LOC 0044Z 265DEG 27KT 4296 9184 4268 9112
CASpecial weather statement, Jul 11, 8:04 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service La Crosse WI
804 PM CDT TUE JUL 11 2017
WIZ061-120215-
Grant-
804 PM CDT TUE JUL 11 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL GRANT COUNTY...
At 803 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Elgin to near Cassville. Movement was
east at 30 mph.
Winds in excess of 30 mph, half inch hail, and brief heavy rainfall
are possible with these storms.
Locations impacted include...
Platteville, Lancaster, Cassville, Bloomington, Beetown, Potosi,
Ellenboro, Glen Haven, Bagley, Tennyson, Mount Hope, and Patch Grove.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4269 9097 4275 9107 4283 9108 4283 9110
4288 9110 4291 9114 4296 9114 4299 9116
4300 9113 4299 9106 4303 9098 4275 9042
4264 9043 4264 9072
TIME...MOT...LOC 0103Z 266DEG 25KT 4297 9164 4269 9092
CASpecial weather statement, Jul 11, 8:35 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
835 PM CDT TUE JUL 11 2017
IAZ029-030-WIZ054-120245-
Clayton-Fayette-Crawford-
835 PM CDT TUE JUL 11 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...NORTHEASTERN
FAYETTE AND SOUTHWESTERN CRAWFORD COUNTIES...
At 834 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Clermont to near Platteville.
Movement was east at 30 mph.
Winds in excess of 30 mph, half inch hail, and heavy rainfall are
possible with these storms.
Locations impacted include...
Prairie Du Chien, Guttenberg, Elkader, Postville, Monona, McGregor,
Garnavillo, Elgin, Clermont, Marquette, Farmersburg, Volga,
Bridgeport, Luana, North Buena Vista, St. Olaf, and Garber.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4297 9178 4308 9176 4308 9102 4303 9098
4299 9106 4300 9113 4299 9116 4291 9114
4288 9110 4283 9110 4283 9108 4275 9107
4269 9095 4268 9090 4265 9090 4264 9131
TIME...MOT...LOC 0134Z 260DEG 26KT 4306 9166 4277 9058
CASpecial weather statement, Jul 11, 8:51 PM CDT, 53 minutes before
Special Weather Statement National Weather Service La Crosse WI 851 PM CDT TUE JUL 11 2017 WIZ061-120215- Grant- 851 PM CDT TUE JUL 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GRANT COUNTY... At 851 PM CDT, a strong thunderstorm was located 7 miles north of Platteville, moving east at 40 mph. Winds up to 40 mph, half inch hail, and heavy rainfall are possible with this storm. Locations impacted include... Arthur, Livingston, Union, Stitzer and Annaton. LAT...LON 4294 9080 4295 9043 4275 9042 TIME...MOT...LOC 0151Z 268DEG 34KT 4283 9052 CA
Special weather statement, Jul 11, 9:14 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service La Crosse WI
914 PM CDT TUE JUL 11 2017
IAZ011-030-120300-
Clayton-Allamakee-
914 PM CDT TUE JUL 11 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLAYTON AND
SOUTHERN ALLAMAKEE COUNTIES...
At 914 PM CDT, a strong thunderstorm was located near Monona, or 10
miles northwest of Prairie Du Chien, moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Waukon, Postville, Monona, McGregor, Marquette, Harpers Ferry,
Hardin, Luana, Waterville, Volney, and Watson.
LAT...LON 4304 9160 4311 9161 4326 9160 4327 9107
4326 9106 4324 9107 4320 9112 4315 9115
4313 9118 4303 9117
TIME...MOT...LOC 0214Z 271DEG 21KT 4311 9132
CALocal storm report, Jul 11, 9:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
918 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL ELKADER 42.86N 91.40W
07/11/2017 E0.88 INCH CLAYTON IA LAW ENFORCEMENT
NICKEL HAIL IN ELKADER.
&&
PROGERSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:04 PM CDT | Special Weather Statement | ARX | Grant | 71 min |
| Jul 11, 8:51 PM CDT | Special Weather Statement | ARX | Grant | 24 min |
| Jul 11, 9:26 PM CDT | Areal Flood Advisory | ARX | Grant | 3 hr |
| Jul 11, 11:42 PM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 12:34 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 2:47 AM CDT | Areal Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 6:03 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 42 min |
| Jul 12, 6:26 AM CDT | Special Weather Statement | ARX | Juneau, Vernon | 34 min |
| Jul 12, 9:53 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 31 min |
| Jul 12, 3:40 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 12, 4:42 PM CDT | Special Weather Statement | ARX | Clark | 63 min |
| Jul 12, 5:08 PM CDT | Special Weather Statement | ARX | Taylor | 37 min |
| Jul 12, 6:11 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 36 min |
| Jul 12, 6:58 PM CDT | Special Weather Statement | ARX | La Crosse | 62 min |
| Jul 11, 7:46 PM CDT | Special Weather Statement | ARX | Clayton | 44 min |
| Jul 11, 8:35 PM CDT | Special Weather Statement | ARX | Clayton | 70 min |
| Jul 11, 9:14 PM CDT | Special Weather Statement | ARX | Allamakee | 46 min |
| Jul 11, 9:19 PM CDT | Tornado Warning | ARX | Clayton | 26 min |
| Jul 11, 10:12 PM CDT | Tornado Warning | ARX | Clayton | 18 min |
| Jul 11, 10:14 PM CDT | Flash Flood Warning | ARX | Clayton | 6 hr |
| Jul 12, 1:40 AM CDT | River Flood Warning | ARX | Clayton | 24 hr |
| Jul 12, 1:40 AM CDT | River Flood Warning | ARX | Clayton | 24 hr |
| Jul 12, 4:22 AM CDT | Areal Flood Warning | ARX | Clayton | 6 hr |
| Jul 12, 8:44 AM CDT | Special Weather Statement | ARX | Chickasaw, Clayton, Fayette | 31 min |
| Jul 12, 9:13 AM CDT | Special Weather Statement | ARX | Clayton | 17 min |
| Jul 12, 9:18 AM CDT | Severe Thunderstorm Warning | ARX | Clayton | 42 min |
| Jul 12, 9:44 AM CDT | Severe Thunderstorm Warning | ARX | Clayton | 22 min |
| Jul 12, 10:12 AM CDT | Areal Flood Warning | ARX | Clayton | 3 hr |
| Jul 12, 5:46 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.